Volume 16, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A splitting theorem for nonnegatively curved Alexandrov spaces

Andreas Wörner

Geometry & Topology 16 (2012) 2391–2426
Bibliography
1 S B Alexander, R L Bishop, A cone splitting theorem for Alexandrov spaces, Pacific J. Math. 218 (2005) 1 MR2224586
2 D Burago, Y Burago, S Ivanov, A course in metric geometry, Graduate Studies in Mathematics 33, American Mathematical Society (2001) MR1835418
3 Y Burago, M Gromov, G Perelman, A. D. Aleksandrov spaces with curvatures bounded below, Uspekhi Mat. Nauk 47 (1992) 3, 222 MR1185284
4 J Cheeger, D Gromoll, The splitting theorem for manifolds of nonnegative Ricci curvature, J. Differential Geometry 6 (1971/72) 119 MR0303460
5 J Cheeger, D Gromoll, On the structure of complete manifolds of nonnegative curvature, Ann. of Math. 96 (1972) 413 MR0309010
6 K Grove, P Petersen, A radius sphere theorem, Invent. Math. 112 (1993) 577 MR1218324
7 V Kapovitch, Perelman's stability theorem, from: "Surveys in differential geometry Vol XI", Surv. Differ. Geom. 11, Int. Press, Somerville, MA (2007) 103 MR2408265
8 A Lytchak, Allgemeine Theorie der Submetrien und verwandte mathematische Probleme, Bonner Mathematische Schriften 347, Universität Bonn Mathematisches Institut (2002) MR1938523
9 A Lytchak, Open map theorem for metric spaces, Algebra i Analiz 17 (2005) 139 MR2167848
10 Y Mashiko, A splitting theorem for Alexandrov spaces, Pacific J. Math. 204 (2002) 445 MR1907900
11 S J Mendonça, The asymptotic behavior of the set of rays, Comment. Math. Helv. 72 (1997) 331 MR1476053
12 A D Milka, Metric structure of a certain class of spaces that contain straight lines, Ukrain. Geometr. Sb. Vyp. 4 (1967) 43 MR0256327
13 A Mitsuishi, A splitting theorem for infinite dimensional Alexandrov spaces with nonnegative curvature and its applications, Geom. Dedicata 144 (2010) 101 MR2580420
14 Y Otsu, Differential geometric aspects of Alexandrov spaces, from: "Comparison geometry (Berkeley, CA, 1993–94)", Math. Sci. Res. Inst. Publ. 30, Cambridge Univ. Press (1997) 135 MR1452870
15 Y Otsu, T Shioya, The Riemannian structure of Alexandrov spaces, J. Differential Geom. 39 (1994) 629 MR1274133
16 G Perelman, Alexandrov's spaces with curvatures bounded from below II, preprint (1991)
17 G Perelman, Elements of Morse theory on Aleksandrov spaces, Algebra i Analiz 5 (1993) 232 MR1220498
18 G Perelman, Proof of the soul conjecture of Cheeger and Gromoll, J. Differential Geom. 40 (1994) 209 MR1285534
19 G Perelman, Collapsing with no proper extremal subsets, from: "Comparison geometry (Berkeley, CA, 1993–94)", Math. Sci. Res. Inst. Publ. 30, Cambridge Univ. Press (1997) 149 MR1452871
20 G Perelman, A M Petrunin, Extremal subsets in Aleksandrov spaces and the generalized Liberman theorem, Algebra i Analiz 5 (1993) 242 MR1220499
21 G Perelman, A Petrunin, Quasigeodesics and gradient curves in Alexandrov spaces, preprint (1995)
22 A Petrunin, Applications of quasigeodesics and gradient curves, from: "Comparison geometry (Berkeley, CA, 1993–94)", Math. Sci. Res. Inst. Publ. 30, Cambridge Univ. Press (1997) 203 MR1452875
23 A Petrunin, Parallel transportation for Alexandrov space with curvature bounded below, Geom. Funct. Anal. 8 (1998) 123 MR1601854
24 A Petrunin, Semiconcave functions in Alexandrov's geometry, from: "Surveys in differential geometry Vol XI", Surv. Differ. Geom. 11, Int. Press, Somerville, MA (2007) 137 MR2408266
25 V A Sharafutdinov, Convex sets in a manifold of nonnegative curvature, Mat. Zametki 26 (1979) 129, 159 MR553571
26 T Shioya, Splitting theorems for non-negatively curved open manifolds with large ideal boundary, Math. Z. 212 (1993) 223 MR1202809
27 M Strake, A splitting theorem for open nonnegatively curved manifolds, Manuscripta Math. 61 (1988) 315 MR949821
28 V A Toponogov, Riemannian spaces which contain straight lines, Amer. Math. Soc. Transl. Ser. 2 37 (1964) 287
29 G Walschap, A splitting theorem for 4–dimensional manifolds of nonnegative curvature, Proc. Amer. Math. Soc. 104 (1988) 265 MR958080
30 B Wilking, Positively curved manifolds with symmetry, Ann. of Math. 163 (2006) 607 MR2199227
31 A Wörner, Boundary strata of nonnegatively curved Alexandrov spaces and a splitting theorem, PhD thesis, WWU Münster (2010)
32 J W Yim, Space of souls in a complete open manifold of nonnegative curvature, J. Differential Geom. 32 (1990) 429 MR1072913